# SDR DALA2023070605467

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION WAS FOUND ON TH EXTERNAL SKIN, UPPER SURFACE OF THE CENTER FUEL TANK BETWEEN FR41 - FR42 AND Y1292 - RIB 1. CORRECTIVE ACTION: REPAIRED PER ER/A 609169-14. (2851087)
